MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52917
Medical Device Problem Codes Difficult or Delayed Activation (2577); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Occupation: lab manager.Pma/510(k) k211874.Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: upon deployment of filter, when it was unsheathed it did not expand in normal fashion.Therefore, the filter was re-sheathed and removed from the patient.The physician was able to deploy the filter outside the body (not inside the patient).The physician elected to open and use a filter (from another manufacturer) to complete the intended procedure successfully." patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Summary of investigational findings: filter did not expand in normal fashion.The filter was removed, and competitor device was used instead to complete the procedure successfully.The filter was returned for evaluation.The filter was returned in expanded position and no non-conformances were found on the returned filter.The cause for the reported failure cannot be determined, based on the device evaluation.Based on the provided information and the returned filter it is assumed that the filter was deployed, and it was observed that the filter legs did not expand as intended.Based on the provided information it is unknown what caused the filter to be unable to expand.However, it is previously seen that the filter legs may be somehow obstructed from fully expanding if the filter is deployed in a thrombus, or the filter legs are caught in a clot, and ¿failure of filter expansion/incomplete expansion¿ is listed in the instructions for use as a potential adverse event.No evidence to suggest that the product was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
GUNTHER TULIP NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key16263037
Report Number3002808486-2023-00032
Device Sequence Number6053711
Product Code DTK
UDI-Device Identifier10827002529172
UDI-Public(01)10827002529172(17)241215(10)E4199844
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Model NumberG52917
Device Catalogue NumberIGTCFS-65-1-FEM-TULIP
Device Lot NumberE4199844
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown